Mathematical Notes

, Volume 95, Issue 5–6, pp 775–779 | Cite as

On n-term approximations with respect to frames bounded in Lp(0, 1), 2 < p < ∞

Article

Abstract

In this paper, best canonical n-term approximations in the norm of the spaces L2(0, 1) of the family I of characteristic functions of intervals are studied.

Keywords

best canonical n-term approximation tight frame Haar system Bessel’s inequality Rademacher function Khinchine’s inequality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. Ya. Novikov, V. Yu. Protasov, and M. A. Skopina, Wavelet Theory (Fizmatlit, Moscow, 2005) [in Russian].MATHGoogle Scholar
  2. 2.
    B. S. Kashin, “On lower estimates for n-term approximation in Hilbert spaces,” in Approximation Theory (DARBA, Sofia, 2002), pp. 241–257.Google Scholar
  3. 3.
    B. S. Kashin and T. Yu. Kulikova, “On the validity for frames of a result concerning orthogonal systems,” Mat. Zametki 77(2), 311–312 (2005) [Math. Notes 77 (2), 280–282 (2005)].MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    B. C. Kashin and A. A. Saakyan, Orthogonal Series (Izd. AFTs, Moscow, 1999) [in Russian].MATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  1. 1.Steklov Mathematical InstituteRussian Academy of SciencesMoscowRussia
  2. 2.Moscow State UniversityMoscowRussia

Personalised recommendations